Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 409604, 5 pages
http://dx.doi.org/10.1155/2013/409604
Research Article

Perturbations of Regularized Determinants of Operators in a Banach Space

Department of Mathematics, Ben Gurion University of the Negev, P.O. Box 653, 84105 Beer-Sheva, Israel

Received 15 August 2012; Accepted 7 November 2012

Academic Editor: Mark J. Friedman

Copyright © 2013 Michael Gil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Dunford and J. T. Schwartz, Linear Operators, Part II: Spectral Theory. Selfadjoint Operators in Hilbert Space, Interscience, New York, NY, USA, 1963. View at MathSciNet
  2. I. Gohberg, S. Goldberg, and N. Krupnik, Traces and Determinants of Linear Operators, Birkhäuser, Basel, Switzerland, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  3. H. König, “A Fredholm determinant theory for p-summing maps in Banach spaces,” Mathematische Annalen, vol. 247, no. 3, pp. 255–274, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  4. I. Gohberg, S. Goldberg, and N. Krupnik, “Hilbert-Carleman and regularized determinants for linear operators,” Integral Equations and Operator Theory, vol. 27, no. 1, pp. 10–47, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. I. Gil', “Upper and lower bounds for regularized determinants,” Journal of Inequalities in Pure and Applied Mathematics, vol. 9, no. 1, article 2, p. 6, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. I. Gil', “Two-sided bounds and perturbation results for regularized determinants of infinite order compact operators,” Journal of Mathematical Analysis and Applications, vol. 349, no. 2, pp. 443–451, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. I. Gil’, “Ideals of compact operators with the Orlicz norms, Annali di Matematica,” Annali di Matematica Pura ed Applicata. In press.
  8. J. Diestel, H. Jarchow, and A. Tonge, Absolutely Summing Operators, Cambridge University Press, Cambridge, UK, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. Pietsch, Eigenvalues and s-Numbers, Cambridge University Press, Cambridge, UK, 1987. View at MathSciNet
  10. D. J. H. Garling, Inequalities. A Journey into Linear Analysis, Cambridge University Press, Cambridge, UK, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. Š. Birman and M. Z. Solomjak, “Estimates of singular numbers of integral operator,” Russian Mathematical Surveys, vol. 32, no. 1, pp. 51–89, 1977. View at Google Scholar · View at MathSciNet